They tell me It is anxiety. Anxiety seems to be improved. Does anyone have the experience or what do think is going on? Thanks for any information.
Hi, Dad! I don't know if this could be what's going on, but very rarely (in 0.1% - 1.0% of Lexapro users) there have been reports of otitis externa which is an inflammation of the external ear canal. You should consult with your doctor for professional advice and treatment options if this is the case.
Best regards, Wildcat
Dad1941; I am with Wildcat and I have dispensed so much of this and never had anyone have any ear problems I would give it some time you might have just slept on the wrong side I KNOW I do that and it can mess up your Ears for a while. Also, that super low % of ear problems does not mean it was from Lexapro. IF ANYONE OF THEM IN THIS FAMILY OF DRUGS HAD THIS EFFECT THEY HAVE TO PUT THIS SIDE EFFECT ON ALL OF THEM. bUT SEE WHAT YOUR DOCTOR SAYS NEXT TIME YOUR IN BUT I FEEL IT WILL BE GONE. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 5 answers
Posted 13 Jul 2012 • 1 answer
Posted 1 Jan 2016 • 2 answers
Posted 12 May 2016 • 3 answers
Posted 19 Jan 2017 • 3 answers